# SDR CA151016006

- Difficulty date: October 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Ecu
- Part number: 8201003007
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 10,508 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, ACFT FAILED TO PRESSURIZE.  AN AIR TURNBACK WAS PERFORMED. MAINTENANCE FOUND RT CHANNEL OF THE ECS ECU DID NOT CONTROL THE PACK AND WAS UNABLE TO ACCESS CDS PAGE.  ECS ECU REPLACED AND ACFT RETURNED TO SERVICE.
